# SDR USAA920081639

- Difficulty date: September 3, 2008
- Submitted: September 19, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 654576987
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q6 MAJOR REPAIR NR 03-0553-8-0364/008 AND NR 5030674.  CRACK IN FUSELAGE SKIN AT BS520, WL 198.5.  REPAIRED FUSELAGE SKIN AT BS520, WL198.5 IAW US AIRWAYS EA NR 100609.
